MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CATH LAB KIT FOR INDUSTRIAL DRUG SUPPLIES, USA; CATHETER, INTRAVASCULAR, DIAGNOSTIC

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CATH LAB KIT FOR INDUSTRIAL DRUG SUPPLIES, USA; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 011-0J553-01
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01jul2025 has been used as a placeholder.D4, g4: model number is not sold in the us but similar device is sold under model 46100-83.This product was used for the di, product code, and 501k.The device is not available for evaluation.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a cath lab kit for industrial drug supplies, usa, that experienced air in line during infusion.The reporter stated that they have faulty manifold/syringes introducing air in the system.The problem occurred during infusion during injecting coronaries.The type of procedure was cardiac catheterization.The issue was not detected prior to direct patient use.The length of time the product was in use was 30 minutes.There was no serious injury/death nor blood loss.No chemo leak nor unprotected chemo exposure.No medical/surgical intervention required.The device(s) was changed out/replaced with no further problems encountered.
 
Additional Manufacturer Narrative
Investigation summary the complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history could not be reviewed due to the unknown lot number.

Brand Name
CATH LAB KIT FOR INDUSTRIAL DRUG SUPPLIES, USA
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22800233
Report Number9617594-2025-01674
Device Sequence Number12954640
Product Code DQO
UDI-Device Identifier00840619069162
UDI-Public00840619069162
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K932141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Catalogue Number011-0J553-01
Device Lot Number13539841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown